I am on antirejection meds for liver/kidney transplant.(7 years ago) and very stable. I am a walker and a hiker. I had been walking 4,5,6 miles consistently in May. In mid June, I noticed that my ability to walk, especially on hills, diminished somewhat. An attempted hiking trip was ruined because I had to stop and wait for my breathing and heart to slow down. First week July, walking 2 miles became too much for me. I had difficulty catching my breath and felt my heart pounding. Just last week, a climb up the stairs in my house left me so out of breath that my family physician had me admitted to local hospital for observation. All heart tests have come back negative for heart issues. My next step is to see a pulmonologist.- Now the reason for this post: My dose of Tacrolimus was increased in early June. And my breathlessness thing seems to correspond to that change. My Tacrolimus dosage is lowered to where it was in May. I am experiencing some improvement, ie, I can go up stairs again, I can walk short distances more easily. I am hoping that I will continue to improve. I have already notified my transplant nurse and am waiting for a reply. Has anyone experienced anything like this? I am also in between a taper off and back on prednisone, but those side effects are not in sinc with this. My local doctors are curious, but admit unfamiliarity with Tacrolimus. If you have any similar experience I would appreciate hearing from you.
Liked by Colleen Young, Connect Director